On Fritz John type optimality criterion in multi-objective optimization

Authors

  • I. Maruşciac "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

Lin, J. G., Maximal vectors and multi-objective optimization. Differential game issue. J. Optimization Theory Appl. 18 (1976), no. 1, 41-64, MR0418945, https://doi.org/10.1007/bf00933793

Mangasarian, Olvi L. Nonlinear programming. McGraw-Hill Book Co., New York-London-Sydney 1969 xiii+220 pp., MR0252038.

Maruşciac, I., Programare geometrică şi aplicaţii, Ed. Dacia, Cluj-Napoca, 1978.

Skarpness, B.; Sposito, V. A., A modified Fritz John optimality criterion. J. Optim. Theory Appl. 31 (1980), no. 1, 113-115, https://doi.org/10.1007/bf00934793

Downloads

Published

1982-08-01

How to Cite

Maruşciac, I. (1982). On Fritz John type optimality criterion in multi-objective optimization. Anal. Numér. Théor. Approx., 11(1), 109–114. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1982-vol11-nos1-2-art13

Issue

Section

Articles